# SDR JBZA2010F00088

- Difficulty date: March 19, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N34NR
- Make and model: Bell 222
- Aircraft serial: 47068
- Aircraft time: 5,284 hours
- Engine: Lyc LTS101*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001127
- Part serial: A1036
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,686 hours
- Component: Tail Rotor Assy, Bell
- Component part number: 222012701107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 2005-04-09A VISUAL INSP COMPLIANCE, FOUND APPROX .2500 INCH ONE LEG BY .7500 INCH SECOND LEG CRACK IN THE DESIGNATED INSP AREA OF THE TARGET TAIL ROTOR BLADE.
